# SDR ZW0A0105402

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 16,530 hours, 2,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AFT SECTION OF COACH EGRESS LIGHTS WERE FOUND INOP.  IDENTIFIED POWER SUPPLY AS INOP.  REPLACED EGRESS POWER SUPPLY P/N 2012-1.LAST CHECK C 10/25/00 LAX   ---CLOSED---
